# SDR QXEA9900526

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - NR 1 NACELLE AFT FINGERNAIL DECK SKIN CHAFED AT STA 236.  REPAIRED IAW DHC-8 RD 8-54-376, 8-54-1032 AND DHC-8 SRM 51-40-00.
